Perron's method for the porous medium equation

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

  • Norwegian University of Science and Technology
  • University of Jyväskylä

Abstract

This work extends Perron’s method for the porous medium equation in the slow diffusion case. The main result shows that nonnegative continuous boundary functions are resolutive in a general cylindrical domain.

Details

Original languageEnglish
Pages (from-to)2953-2967
JournalJOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume18
Publication statusPublished - 2016
MoE publication typeA1 Journal article-refereed

    Research areas

  • Perron method, Porous medium equation, comparison principle, obstacles

ID: 9505723